Advil Liqui-Gels Ibuprofen Capsules 200 mg Perspective: front
Hover to Zoom

Advil Liqui-Gels Ibuprofen Capsules 200 mg

180 ctUPC: 0030573016951
Purchase Options

Product Details

When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day.